MAUDE Adverse Event Report: MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT

MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT
Model Number 3.0X20
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned to manufacturer.
 
Event or Problem Description
The stent was used in a calcified artery.The physician could not deliver the stent so she pulled back into the guide and the stent was dislodged.The physician had to fish it out with a balloon.There was no patient injury.
 
Additional Manufacturer Narrative
Ifu review (july 10, 2018) - no information was received, therefore it's unknown if there was any violation of the ifu.Final report (july 12, 2018) - overall conclusions: 1.The review of the dhr (device history record) indicates that the product was supplied meeting specifications.2.'failure to cross' is a known procedural occurrence that is commonly related to patient anatomy, lesion disposition/composition, operator technique, ancillary equipment and appropriate device selection.3.There is no evidence to suggest that there were any manufacturing issues that contributed to the reported events.4.The investigation was limited as we did not receive the used product.It is not possible to reach a definite conclusion as to how and why these events happened with the limited information that we received.5.There was no injury to patient.

Brand Name
ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDINOL LTD.
beck tech bldg
8 hartom st.
jerusalem, 97775 08
IS  9777508
MDR Report Key7608484
Report Number3003084171-2018-00026
Device Sequence Number13859064
Product Code NIQ
UDI-Device Identifier07290107013734
UDI-Public07290107013734
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P170008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model Number3.0X20
Device Catalogue NumberLUN300R20US
Device Lot NumberLNRUS00091
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2018
Supplement Date Received by Manufacturer07/10/2018
Initial Report FDA Received Date06/17/2018
Supplement Report FDA Received Date08/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;